MathSciNet Relay Station
MathSciNet bibliographic data
MR1137357 62F15
Edelman, David An inequality of optimal order for the tail probabilities of the $t$-statistic under symmetry. J. Amer. Statist. Assoc. 85 (1990), no. 409, 120–122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement